advertisement
Question
Posted by: Don' t know any more | 2009-03-12

Pain &  periods

I' m having pains on my lower tammy for three months first on the one side then the other side. And my periods is not the same it is just a little at a time. I' m on the pill for 9 years so I don' t know what is wrong. Please Help!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You will need to see a doctor to sort out what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement